Author Topic: 41cdays anxiety and insomnia  (Read 627 times)

[Buddie]

Re: 41cdays anxiety and insomnia
« Reply #10 on: March 28, 2022, 03:27:11 pm »
I still have anxiety at my brother's, but not as bad.  I haven't drank for a week and a half.  I have been exhausted, but sleeping well on sleepeze.  I have severe indigestion so I might have to quit the sleepeze as it makes it worse.
I want the pills as it is too hard to cope without them.  I have been off them almost every months
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 41cdays anxiety and insomnia
« Reply #11 on: March 28, 2022, 03:47:08 pm »
Its good that you havent been drinking, that will help your sleep. Tryand taper the sleepeze if you think itsgiving you indigestion, youve done really well staying off the pills, dont ruin it now if you can help it
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 41cdays anxiety and insomnia
« Reply #12 on: March 28, 2022, 07:44:54 pm »
I still have anxiety at my brother's, but not as bad.  I haven't drank for a week and a half.  I have been exhausted, but sleeping well on sleepeze.  I have severe indigestion so I might have to quit the sleepeze as it makes it worse.
I want the pills as it is too hard to cope without them.  I have been off them almost every months

The more time and distance you put between yourself and the pills the better you'll feel.  Your belly issues will ease, your anxiety will diminish and your sleep will return, a lot of good is waiting for you if you can stay away from the benzo's.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.